# SDR SIMA200210106

- Difficulty date: March 31, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION AND REPAIR OF HAIL DAMAGE.  ON PREVIOUS STATEMENT ID 69 DENT BETWEEN STATION 487 AND 512 AND BETWEEN SL 1601 AND 1602.  PERFORMED A CUT OUT OF THE DAMAGED AREA.  FABRICATED A REPAIR DOUBLER FOR REPAIR.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS006572, PARA 1, 3, 8.  (M)
